MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; SCS LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; SCS LEAD
Model Number MN10450-50A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.X-ray imaging revealed migration of both leads.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .
 
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2025, wherein the leads were explanted to address the issue.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 50CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23482052
Report Number1627487-2025-05470
Device Sequence Number13386835
Product Code PMP
UDI-Device Identifier05415067027337
UDI-Public(01)05415067027337(10)AB2361(17)190622
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight79 KG